Abstract and Applied Analysis
Volume 1 (1996), Issue 4, Pages 397-406
A pointwise approximation theorem for linear combinations of
Department of Mathematics, Hebei Teacher's University, Shijiazhuang 050016, China
Received 2 July 1996
Copyright © 1996 Shunsheng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Recently, Z. Ditzian gave an interesting direct estimate for Bernstein
polynomials. In this paper we give direct and inverse results
of this type for linear combinations of Bernstein polynomials.